# SDR YENA2025009000901

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 75,050 hours, 27,513 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1952, MCO-BOS. "FUMES EVENT ON ARRIVAL AT 10,000 FT MUSTY DIRTY SCCK SMELL IN FLIGHT DECK AND FWD CABIN SMELL WENT AWAY WHEN #1 PACK TURNED OFF VIA PROCEDURE; INSPECTED A/C FOR OIL LEAK SIGNS. FOUND APU COOLING FAN TRANSFER TUBE LEAKING. R/R APU TRANSFER TUBE PER AMM 49-52-51 . LEAK CHECK GOOD RUN PACK ON EACH ENG AND APU. NO ODOR NOTED. PERFORMED A LEVEL AECS  DECONTAMINATION PER AMM 21-00-00. A/ C OK FOR SERVICE."
